Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 34, NWS Northern Indiana

July 13, 2016Adams County, Jay County, Wells County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 13, 2016, 6:14 PM EDT for Adams County, Jay County, Wells County, Indiana. It was in force for 22 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 6:14 PM EDT (22:14 UTC)
Expired
Jul 13, 2016, 6:36 PM EDT
In force
22 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, IN, Jay County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 110 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 6:22 PM EDTTSTM WND DMG1 Ene Decatur, INSEVERAL REPORTS OF DOWNED TREE LIMBS IN DECATUR, A FEW ROTTEN. SOME UP TO 8 IN DIAMETER. THERE WAS AN UPROOTED EVERGREEN. DAMAGE TO LIMBS AT BELMONT HIGH SCHOOL.
Jul 13, 6:22 PM EDTTSTM WND DMG2 W Rivare, INMINOR ROOF DAMAGE TO A HOUSE.
Jul 13, 6:22 PM EDTTSTM WND DMGDecatur, INLARGE LIMBS DOWNED. STRUCTURAL DAMAGE ON SIDING OFF A HOME. WINDS ESTIMATED AT 55-60 MPH.
Jul 13, 6:22 PM EDTTSTM WND DMGDecatur, INLARGE LIMBS DOWNED. STRUCTURAL DAMAGE ON SIDING OFF A HOME. WINDS ESTIMATED AT 55-60 MPH. .
Jul 13, 6:22 PM EDTTSTM WND DMGDecatur, IN45 FT TALL, 2 FT DIAMETER TREE DOWNED. OTHER SMALL BRANCHES DOWNED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 4:16 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1008 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1008 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

856 
WUUS53 KIWX 132214
SVRIWX
INC001-075-179-132300-
/O.NEW.KIWX.SV.W.0034.160713T2214Z-160713T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
614 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JAY COUNTY IN INDIANA...
  ADAMS COUNTY IN INDIANA...
  SOUTHEASTERN WELLS COUNTY IN INDIANA...

* UNTIL 700 PM EDT

* AT 614 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES WEST OF GENEVA TO NEAR PORTLAND TO 9 MILES
  SOUTHWEST OF FORT RECOVERY...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DECATUR...PORTLAND...BERNE...GENEVA...MONROE...WESTCHESTER...
  BRYANT...SALAMONIA...LIBER...TRINITY...LINN GROVE...PLEASANT
  MILLS...BELLFOUNTAIN...DOMESTIC...BRICE...CEYLON...RIVARE...COLLEGE
  CORNER...NEW CORYDON AND BOUNDARY CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4045 8498 4060 8515 4092 8490 4092 8482
      4070 8480 4037 8480 4031 8489 4031 8497
TIME...MOT...LOC 2214Z 220DEG 25KT 4061 8510 4049 8496 4036 8495 

HAIL...1.00IN
WIND...60MPH
 
$$

FISHER
1 follow-up statement
568 
WWUS53 KIWX 132236
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
636 PM EDT WED JUL 13 2016

INC001-075-179-132245-
/O.CAN.KIWX.SV.W.0034.000000T0000Z-160713T2300Z/
JAY IN-ADAMS IN-WELLS IN-
636 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JAY...ADAMS AND
SOUTHEASTERN WELLS COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED. TREE DAMAGE WAS
REPORTED IN DECATUR WITH THESE STORMS. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
INDIANA.

LAT...LON 4045 8498 4060 8515 4092 8490 4092 8482
      4070 8480 4037 8480 4031 8489 4031 8497
TIME...MOT...LOC 2233Z 220DEG 25KT 4072 8498 4060 8484 4047 8483 

$$

FISHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:04 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jul 13, 3:04 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
304 PM EDT WED JUL 13 2016

.SYNOPSIS...
Issued at 131 PM EDT Wed Jul 13 2016

A couple of upper air disturbances will move across the area today
and tonight causing scattered thunderstorms. A cold front will
move through the area Thursday, continuing the chance of storms.
High pressure will move across the area Friday and Saturday
providing fair weather with temperatures a bit below normal. As
the high moves east Sunday, warmer and more humid air along with a
chance of thunderstorms will return to the area and continue into
early next week.

&&

.SHORT TERM...(This Afternoon through Thursday)
Issued at 300 PM EDT Wed Jul 13 2016

Weak MCV remnants into nw IN as of 18z is expected to spark isolated
to scattered convection into areas mainly along/east of US 31 late
this afternoon. Moderate boundary layer destabilization given slight
cooling aloft over a warm/moist near sfc layer more than adequate
for development, but rather paltry warm sector wind field and weak
forcing (capping concerns) does bring coverage/probability into
question...hence the 30-50 percent type PoPs. The main threats for
the remainder of the afternoon will be lightning and isolated wind
gusts > 50 mph.

Another/stronger convectively aided shortwave over IA/northern MO
will continue to progress east and provide the next opportunity for
more widespread convection this evening into the early overnight (01-
06z). Stronger wind fields and forcing on leading edge of synoptic
scale height falls should allow upscale growth of MCS over eastern
IA/MO into IL early this evening. What happens east from here
remains of low confidence given outrun from slightly better upper
support (shear/buoyancy balance offset) and potential for stronger
bowing segment to focus more along leftover instability
gradient/outflow through central IL/IN. This gradient/outflow will
be the key as it attempts to mix north late this afternoon/evening
possibly bringing the severe threat north into our area (best
chances south of the US 30 corridor in Indiana). Any bowing segment
would present a wind damage threat and potentially a brief spinup
tornado. Stay tuned for updates this evening. Mainly dry conditions
are then expected in wake of composite outflow later
tonight/Thursday morning.

The main cold front will translate southeast through the local area
Thursday afternoon as mid-level trough works east through the Great
Lakes region. Will finally have the deep background flow/shear
necessary for better organization tomorrow...yet weak frontal
convergence/deep layer ascent and southward exit of deeper moisture
tied to tonight's composite outflow/pre-frontal trough should limit
the severe threat/coverage...although low chances warranted mainly
along/southeast of US-24. Temperatures will likely overachieve
somewhat tomorrow given deep mixing and lowering dewpoints under a
mostly/partly sunny sky.

&&

.LONG TERM...(Thursday Night through Wednesday)
Issued at 300 PM EDT Wed Jul 13 2016

Friday into Saturday will be characterized by much cooler/less humid
conditions as fresh canadian airmass builds in post-frontal. Passage
of a weak secondary trough on Friday is allowing some model guidance
print out some light QPF. Opted to retain silent 10 PoP given dry
airmass and weak forcing along this secondary feature. Sfc high
pressure then builds in Friday night through Saturday night as
subsidence/height rises in flat flow.

An upper level ridge (595-600 dm at 500 mb) and associated dome of
extreme heat will build/expand across the central US later Sunday
through next week. Theta-e ridge/frontal boundary on the northeast
fringe of this feature will likely be positioned in the vicinity
late Sunday through the middle of next resulting in chances for
showers/storms in ring of fire type pattern. Heat/humidity levels
will also gradually increase, especially by late next week/weekend
(just beyond this forecast period) as upper ridge becomes better
established into the Ohio Valley and western Great Lakes.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 126 PM EDT Wed Jul 13 2016

Extremely low confidence forecast with respect to thunderstorm
potential later this afternoon through this evening. First
wave/mesovort across NE IL into NW IN is expected to kick off
convection across terminals mid afternoon through early evening.
Left previous forecast timing for TEMPO TSRA per hi-res guidance
trends. Introduced VCTS mention from 02-06Z associated with second
wave currently across central IA that will push east over the next
several hours. Also introduced MVFR cigs/visbys at KFWA toward
daybreak Wednesday, with ample low level moisture, weakening
gradient and weak subsidence behind aforementioned secondary wave.
Drier air pushing into KSBN precludes MVFR mention for them.

&&

.IWX Watches/Warnings/Advisories...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...JT/NG
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...NG

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 13, 4:11 AM EDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
411 AM EDT WED JUL 13 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-141000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
411 AM EDT WED JUL 13 2016 /311 AM CDT WED JUL 13 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS. ISOLATED SEVERE STORMS WITH
DAMAGING WINDS AND HAIL ARE POSSIBLE THIS AFTERNOON AND THIS
EVENING. ALSO, THE HEAT INDEX WILL BE IN THE 90S THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY. ISOLATED STRONG
STORMS ARE POSSIBLE OVER NORTHWEST OHIO THURSDAY AFTERNOON. THERE
IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-141000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
411 AM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS. ISOLATED STORMS WITH WINDS
GREATER THAN 40 KNOTS AND HAIL ARE POSSIBLE THIS AFTERNOON AND
THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING.

THERE IS A SMALL CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Jul 13, 5:13 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
513 PM EDT WED JUL 13 2016

INZ025-026-032-033-132200-
HUNTINGTON-BLACKFORD-WELLS-GRANT-
513 PM EDT WED JUL 13 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HUNTINGTON...SOUTHWESTERN WELLS...BLACKFORD AND EASTERN GRANT
COUNTIES...

AT 513 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM GAS CITY TO MATTHEWS TO 6 MILES WEST OF MUNCIE...AND
MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MARION...HARTFORD CITY...GAS CITY...UPLAND...FAIRMOUNT...
MONTPELIER...JONESBORO...VAN BUREN...MATTHEWS...WARREN...FOWLERTON...
SHAMROCK LAKES...PONETO...ARCANA...LIBERTY CENTER...TRAVISVILLE...
DILLMAN...ROCKFORD...BUCKEYE AND TRENTON.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 252 AND
271...AND NEAR MILE MARKER 279.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4038 8560 4048 8569 4082 8533 4069 8519
      4038 8521
TIME...MOT...LOC 2113Z 220DEG 32KT 4048 8557 4037 8547 4020 8552

FISHER
Special weather statement, Jul 13, 5:33 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
533 PM EDT WED JUL 13 2016

MIZ077-078-132230-
BERRIEN-CASS-
533 PM EDT WED JUL 13 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT BERRIEN AND CASS
COUNTIES...

AT 532 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR BUCHANAN...
MOVING EAST AT 40 MPH. ADDITIONAL STORMS EXTENDED WEST OVER LAKE
MICHIGAN AND WILL CONTINUE TO MOVE ONSHORE THIS EVENING.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
NILES...DOWAGIAC...BUCHANAN...BRIDGMAN...NEW BUFFALO...BERRIEN
SPRINGS...CASSOPOLIS...THREE OAKS...EDWARDSBURG...MARCELLUS...LONG
BEACH...STEVENSVILLE...SHOREWOOD-TOWER HILLS-HARBERT...UNION...
BERTRAND...POKAGON...DAYTON...PENN...BARODA AND EAU CLAIRE.

THIS INCLUDES INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 0 AND
15...AND BETWEEN MILE MARKERS 17 AND 20...AND NEAR MILE MARKER 23.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4179 8576 4177 8579 4176 8649 4176 8682
      4175 8685 4190 8659 4203 8652 4207 8578
TIME...MOT...LOC 2132Z 257DEG 33KT 4187 8643

SLL
Special weather statement, Jul 13, 5:43 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
543 PM EDT WED JUL 13 2016

INZ026-027-033-034-132230-
JAY-ADAMS-BLACKFORD-WELLS-
543 PM EDT WED JUL 13 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JAY...SOUTHERN ADAMS...
SOUTHEASTERN WELLS AND EASTERN BLACKFORD COUNTIES...

AT 543 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR DUNKIRK TO NEAR ALBANY TO NEAR MUNCIE...AND
MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PORTLAND...BERNE...DUNKIRK...REDKEY...GENEVA...PENNVILLE...
WESTCHESTER...CENTER...NOTTINGHAM...BRYANT...SALAMONIA...LIBER...
TRINITY...DOMESTIC...BRICE...REIFFSBURG...PETROLEUM...NEW MOUNT
PLEASANT...BLAINE AND TRENTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
INDIANA.
&&

LAT...LON 4038 8522 4038 8532 4066 8518 4076 8481
      4032 8481 4031 8483 4031 8522
TIME...MOT...LOC 2143Z 224DEG 45KT 4044 8524 4033 8531 4014 8536

FISHER
Local storm report, Jul 13, 5:52 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
552 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             3 SSE CURRYVILLE        40.74N 85.04W
07/13/2016  E0.75 INCH       ADAMS              IN   TRAINED SPOTTER

            ESTIMATED BIGGER THAN 0.5 INCH DIAMETER HAIL
            BUT LESS THAN 1".

&&

MCD
Local storm report, Jul 13, 5:54 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
554 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             DECATUR                 40.83N 84.93W
07/13/2016  M0.75 INCH       ADAMS              IN   TRAINED SPOTTER

            .

&&

KLR
Local storm report, Jul 13, 5:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
556 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     DECATUR                 40.83N 84.93W
07/13/2016                   ADAMS              IN   TRAINED SPOTTER

            MEDIUM SIZED TREE LIMBS DOWNED.
            APPROXIMATELY 4 TO 6 INCHES IN DIAMETER.
            LIMBS APPEARED HEALTHY.

&&

KLR

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 4:36 PM EDTSpecial Weather StatementIWXBlackford39 min
Jul 13, 5:13 PM EDTSpecial Weather StatementIWXBlackford47 min
Jul 13, 5:24 PM EDTSevere Thunderstorm WarningIWXAdams36 min
Jul 13, 5:43 PM EDTSpecial Weather StatementIWXJay47 min
Jul 13, 6:27 PM EDTSpecial Weather StatementIWXElkhart, Saint Joseph63 min
Jul 13, 6:32 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph43 min
Jul 13, 7:53 PM EDTSevere Thunderstorm WarningIWXPulaski, White52 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.